# SDR CA190515006

- Difficulty date: May 14, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Diamon DA 40 NG
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Plate
- Part number: D4432130152X02
- Condition: Cracked
- Location: Mlg
- Part time: 70 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING SCHEDULED INSPECTION BOTH RH AND LH MLG SUPPORT BRACKETS FOUND CRACKED. (TC# 20190515006)
